# SDR FDEA202401230101

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 75,536 hours, 34,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N8161
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR LOWER EXTERIOR SKIN APROX. STA/ 482-500 SKIN HAS GOUGE. EVALUATED AND REWORKED MCD LOWER EXTERIOR SKIN AT STA 490 0.787" BELOW S-10 IAW   B757-200 SRM 52-30-01-1A FIG 101 SHEET 1 TO 5 FOUND OUT OF LIMIT. SEE EA F-5330-T0377806 A   P1 FOR TERMINATING ACTION ACCOMPLISHED.
